# SDR 20024

- Difficulty date: May 20, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N502FS
- Make and model: Casa C212
- Aircraft serial: 294
- Aircraft time: 10,358 hours, 9,582 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: VP400KH
- Condition: Shorted
- Location: Nr 1 Battery
- Part time: 1,000 hours, 1,000 cycles
- Component: Battery, Saft
- Component part number: 40712
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED THAT EN ROUTE BETWEEN KLG AND ANC THAT THE NR 1 BATTERY TEMP ANNUNCIATOR ILLUMINATED.  PERFORMED BATTERY DISCONNECT PROCEDURE PER THE CASA AFM SECTION 2-8.  REMAINDER OF TRIP REPORTED UNEVENTFUL.  MAINTENANCE DISCHARGED BATTERY AND FOUND ONE OF THE CELLS SHORTED INTERNALLY.  BYPASSED CELL AND CONTINUED DISCHARGE OF BATTERY WITH NO OTHER FAULTS.
